Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. A. Shubin
Title: Pseudodifferential operators and spectral theory
Additional book information: Translated by Stig I. Andersson. Springer-Verlag, Berlin, Heidelberg, New York, 1987, x + 278 pp., $55.00. ISBN 3-540-13621-5.

References [Enhancements On Off] (What's this?)

  • [Ber] F. A. Berezin, Wick and anti-Wick operator symbols, Mat. Sb. 86 (1971), 578-610; English transl. in Math. USSR-Sb. 15 (1971), 577-606. MR 291839
  • [Gr] G. Grubb, Functional calculus of pseudo-differential boundary problems, Birkhäuser, Boston, 1986. MR 885088
  • [Hö1] L. Hörmander, The spectral function of an elliptic operator, Acta Math. 121 (1968), 193-218. MR 609014
  • [Hö2] L. Hörmander, The Weyl calculus of pseudo-differential operators, Comm. Pure Appl. Math. 23 (1979), 359-443. MR 517939
  • [Hö3] L. Hörmander, The analysis of linear partial differential operators. III, Springer-Verlag, Berlin and New York, 1985. MR 781537
  • [See] R. T. Seeley, Complex powers of an elliptic operator, Proc. Sympos. Pure Math., vol. 10, Amer. Math. Soc., Providence, R.I., 1967, pp. 288-307. MR 237943
  • [Tay] M. Taylor, Pseudodifferential operators, Princeton Univ. Press, Princeton, N.J., 1981. MR 618463

Review Information:

Reviewer: François Treves
Journal: Bull. Amer. Math. Soc. 19 (1988), 343-346
American Mathematical Society